Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a nonequilibrium thermodynamics of capillarity and phase

Author: Morton E. Gurtin
Journal: Quart. Appl. Math. 47 (1989), 129-145
MSC: Primary 80A15; Secondary 35K55, 76R50
DOI: https://doi.org/10.1090/qam/987902
MathSciNet review: 987902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A15, 35K55, 76R50

Retrieve articles in all journals with MSC: 80A15, 35K55, 76R50

Additional Information

DOI: https://doi.org/10.1090/qam/987902
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society